# SDR IPXA2024021610259

- Difficulty date: January 18, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN SURFACE AT 7 O'CLOCK, NO.1 ENG LH FAN COWL EXTERNAL AREAS (REPAIR) 1.REMOVE THE DAMAGE MATERIALS AND CLEAN.MEASURE THE DAMAGE AREA (DIAMETER:1",DEPTH:0.0175",32.5" FROM FORWARD EDGE,25.5" FROM LOWER EDGE). FILL THE DAMAGE AREA WITH ADHESIVE CURED AT 200Â°F FOR 60 MINUTES.AND BOND THE REPAIR PLIES WITH RESIN CURED AT 200Â°F FOR 220 MINUTES WITH MINIMUM VACUUM OF 20 IN/HG I.A.W.747-400SF SRM 54-21-01-2R-2 REV.58.
